.comment-link {margin-left:.6em;}

Three score and ten or more

Thursday, September 22, 2005

Some days "three score and ten" sucks. (that is seventy, for the mathematically challenged). These are the days when you want to create something and what used to be your brain just sits there like a lump of cold oatmeal and shows off its lumps. You struggle to get up in the morning and accomplish something and you find that just getting a shower can take the whole morning. You try to get some rest so you go to bed early so that you can get up in the morning rested and at three A.M. you are still lying there staring at the ceiling. You get up to try to compose something for the blog, but three A.M. when your brain is mush is not the time, so you play solitare or skip through the "next blog" index trying to find something interesting. When you find it, your brain refuses to interpret it.

Today I went to the cardiologist who tut tutted a bit, fastened a cardio monitor on me and sent me home. I went to the Family Practicioner to see if he could find some solution to the incredibly itchy rash that pops up on my feet whenever I'm not taking an anti-biotic. (I have been taking a lot of them most of the summer, but they are all through, and my feet are one of the reasons I can't sleep) He tut tutts and sends me home with another of the two hundred and fifty prescription itch creams that haven't worked for a year. (He did give me some ambien, so I might just sleep tonite.) If I wake up with a functioning brain I will try to finish a comment ment for Polanco consulting (don't have the link right now, brain refuses to help) or the essay I started on physical and spiritual self reliance (or not). I promised myself I would not use my blog to whine (I get tired of that easily) and here I am doing it. Come on brain, snap out of it.

4 Comments:

At 7:47 AM, Blogger Stephalupogus said...

It generally sucks at any age when your body starts refusing to cooperate and the doctors just keeping throwing drugs at you which help turn your brain to mush.

I am just glad you are posting cause I like reading your remarks, even the whines. ;-)

 
At 3:12 PM, Blogger Patrick Joubert Conlon said...

Do you by any chance take beta-blockers (such as Tenormin/atenolol, Toprol/metoprolol, labetalol) for high bood pressure? Some people, including me, are highly allergic to them. The allergy takes the form of a nasty rash on the feet, hands, scalp and often other places too.

 
At 12:02 AM, Blogger Three Score and Ten or more said...

Indeed atenolol is one of my drugs (for slowing the heartbeat post-quadrupal-bypass, not for blood pressure) and I have brought your note to the attention of my doctor. He bypassed my thought and gave me some incredibly expensive steroid creme which seems to be doing the job

 
At 6:51 AM, Blogger Patrick Joubert Conlon said...

Three Score, I was in pharmacy for 39 years so I'm less respectful of doctors than they like.

The other thing about atenolol is that it can exaggerate allergies to other things. I think your doc should at least consider that you have an allergy.

Yes, I have the same problem - heart rate too fast which can lead to congestive heart failure.

 

Post a Comment

Links to this post:

Create a Link

<< Home